# SDR UALA2011100705428

- Difficulty date: October 7, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 41,824 hours, 9,160 cycles
- Engine: Pwa PW4077
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: S243W0011801
- Part serial: 23
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CPM-BASIC  MODULE (M002) IN RIGHT AIMS FAILED. REPLACED RIGHT AIMS CPM- BASIC (M002) MODULE IAW MM, OPS NORMAL.
